# SDR ASAA2018091926194

- Difficulty date: September 19, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 46,525 hours, 13,730 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Panel
- Part number: 3400840030
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NR 1 ENG INLET AND FAN BLADES DETAILED INSP. FOUND NR 5 STRUT PANEL DAMAGED AT FWD LWR FASTENER BEING LOOSE. AFT LOOKING FWD (M) APPROX 5 O'CLOCK POS. GROUNDED - YES. REMOVED AND REPLACED FAN DUCT PANEL PER AMM 72-23-07/401. NO OTHER DEFECTS NOTED AT THIS TIME.
